Journal article icon

Journal article

Correlation functions of twist operators applied to single self-avoiding loops

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/39/41/S12

Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
39
Issue:
41
Pages:
12983-13003
Publication date:
2006-10-13
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:4641201a-69b4-4d69-9825-bbde42819f00
Source identifiers:
240783
Local pid:
pubs:240783

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP